Gabapentin and loss of appetite

Common Questions and Answers about Gabapentin and loss of appetite

neurontin

Avatar f tn Having headache,backache and loss of appetite...
Avatar f tn Of the drugs that you are on, Gabapentin can cause loss of appetite while buprenorphine and naproxen can cause constipation. On the other hand naproxen can cause weight gain. So, if you are experience constipation and loss of appetite, then yes, these drugs could be responsible for the weight loss. Otherwise weight loss could be due to not eating well, or due to hyperthyroidism, diabetes or worms in gut etc. The symptoms you are now feeling could be due to buprenorphine withdrawal.
640766 tn?1241631907 headache, runny nose, loss of appetite
1516377 tn?1295874560 Loss of Appetite Hyperactivity Diarrhoea Irritability
Avatar n tn Feeling really down, loss of appetite.
Avatar n tn Still unwell and feeling negative.
Avatar m tn Ganoderma can be used as a supplement during chemotherapy or radiotherapy to reduce side-effects such as fatigue, loss of appetite, hair loss, bone marrow suppression and risk of infection.
974371 tn?1424653129 None of these doctors can figure out what is wrong with me and I just continue to get worse daily and little appetite and losing weight. I have had many tests done.
1352402 tn?1295562455 Late nights, lack of sleep, and loss of appetite in the lead up to the seminar.
1516377 tn?1295874560 Loss of Appetite Palpitations Depression Mood Swings
758387 tn?1387093311 Ummmm..my appetite has vanished? has my lazy set in? Who knows. When I felt like eating, I drank water. and more water. Had like two meals. Still was burping all day. wtf? In any case, woke up pretty fresh and went straight to Mom and Dad's because the phones came. Only stayed a while, then went to McD's to do phone consultation w/ Dad. Then....drove back 5000 miles to Oak Park, lol. Had a talk with Eden and I felt soooo awkward and weird, but it went fine.
1299871 tn?1274701870 LOSS OF 6 POUNDS DUE TO ''NO APPETITE...''TAKING BACTRIM / ????? ''.....
5957912 tn?1379936972 Since you are on so many medications, it is natural for you to wonder if any one of them is responsible for slow weight loss. Anti-depressants and antipsychotics cause weight gain as a person’s appetite improves with treatment. For some anti-depressants, weight gain or weight loss is a side effect. Celexa causes weight changes. Usually, Celexa is the best SSRI with respect to weight gain as amongst the SSRI, it causes the least weight gain.
Avatar n tn appetite loss super dryness of lips dry everything
720547 tn?1282619932 Seems to me lately that I don't want to eat or drink. Maybe cause it's the same old same old idk. Trying to force a better intake of both lately. I want mexican food, salsa and chips, and fruit. Only thing I can have though unless everything is made from scratch is the fruit :(.... Everything is beginning to taste and look the same. Blasted low sodium and no sugar diet :(.... wishing me luck. Think of the babies honey is all I keep reminding myself.
1253197 tn?1331209110 We talked about medication and he suggested changing from Gabapentin to Pregabalin as I seem to put weight on with Gabapentin and am reluctant to take more to control my symptoms. We also talked about steroids and he said he thought it would be a good idea as I am not improving. I said I was not keen and he said it was up to me but he said they may help. He then did a quick check of me - heart, hands feet etc and I then went to wait to see my MS nurse D.
1106767 tn?1315050974 Still feeling not quite myself,loss of appetite,moody,feeling low,dizzy,and itchy skin boo hoo.
649848 tn?1534633700 ve had peripheral neuropathy for quite some time and my neurologist started me on a medication called gabapentin a little over a year ago. One of the side effects of gabapentin is weight gain and within a week of when I began taking it, I gained 5 pounds and have struggled to get it off ever since, with no lasting luck. Well, on Tuesday of this week, I had to see my primary doctor and he decided to take me off the gabapentin and put me on a different medication for the neuropathy.
2792668 tn?1340126001 The Gabapentin does relieve some of the nerve symptoms but I still have burning and my muscles don't feel right, the main point is the back of my neck and base of skull
1112541 tn?1286311213 starting with migraine evryday extreme fatigue,loss of appetite, weight loss memory problems,blurred vision, awful taste in mouth
389974 tn?1331015242 Exercise was down last week because of traveling, but appetite was also down. Swampy's body is in a comfortable weight loss glide.
1833175 tn?1319927606 150Mg of Tramadol and am having a bit of a reaction... nausea and light headed. Pain in the back is diminished. Definite loss of appetite.
1050938 tn?1311553578 I've been very unwell with abdominal pain, swelling, and loss of appetite these past few weeks, so any weight loss charted in this time is probably due to that.
Avatar n tn over-medicated, under-nourished, loss of appetite, weight loss, Exhaustion... Lost a WEEK and want it back! :( when will it END!!?!?!?
Avatar n tn over-medicated, under-nourished, loss of appetite, weight loss, Exhaustion... Lost a WEEK and want it back! :( when will it END!!?!?!?
Avatar m tn He has been very depressed and has lost all hope of ever going home. He has completely lost his appetite and says he feels gaggy when he eats. He really wants to eat, and thinks it would really help him feel better. We all think that good nutrition is the key to him getting his strength back. Eating is one of the few things he could still enjoy while at the nursing home, and having his appetite back would not only help him physically, but mentally as well.
Avatar m tn Hello, I hear that you are struggling to eat as a result of loss of appetite. This may or may not be related to the medication you are taking. I would recommend sharing this information with the doctor who prescribed these medications for you so that he/she may assess your symptoms and choose the best course of action. Warmly, Dr.